# SDR ASAA2017061921125

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 32,401 hours, 9,850 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT IS ON.  ACFT GROUNDED.  FOUND SPCU 1 INOPERATIVE.  RESET FAULT IAW FIM 24-34 TASK 802. THERE WAS AN INTERMITTENT FAULT. OK FOR SERVICE.
